advertisement
Question
Posted by: t1 | 2007/03/29

Anal tear

Hope doc can help. I have started gym recently, and cycle for about 20 min a day. Problem is the long sit on the rather uncomfortable seat has brought about a tear in my spinchter. This happened about 3 weeks back, and is not healing by itself. I tried not going to gym this week, and it helps, but every morning with my bathroom routine, the passing of a stool tears the skin again. It is extremely painfull ( how do you gay guys manage...?)

I am worried because it has been so long now. Can I take something to make my stool runny, so it won't tear the skin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear T1
Yes try taking Duphalac syrup 10-15 ml daily - will keep the stool soft and give the sphincter time to heal - put a bit of Anusol or scheriproct ointment on as well. If this does not help, you may need to see your GP.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anxious | 2007/03/29

You can use Fybogel sachets for constipation on a daily basis without any problem (OTC). Try either Scheriproct ointment or suppositories or Proctosedyl ointment. You need a script for all of these.

Reply to anxious

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement